# SDR SIMA201030102

- Difficulty date: October 25, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 19,338 hours, 16,174 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME 23 CRACKED BETWEEN STRINGERS 15 RIGHT AND 16 RIGHT UNDERNEATH AFT SERVICE DOOR SILL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 23 IAW EO  EM-53-MR-1681.  AIRCRAFT WAS RETURNED TO SERVICE.
